# SDR 20000517SH024

- Difficulty date: March 20, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Aircraft: N4553C
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B1202
- Engine: Lyc O360A4K
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30800
- Condition: Damaged
- Component: Carburetor, Precision
- Component part number: A105219
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT RUN UNLESS MIXTURE WAS LEANED ALMOST TO IDLE CUT-OFF, IT WAS VERY RICH AND WOULD NOT RUN ABOVE 1,500 RPM.  FOUND PLASTIC FLOAT FILLED 100 II AVGAS TWO OF THREE CHAMBERS, FLOAT PN 30-800 CARBURETOR ASSY, DATE 9-97.  (X)
